MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. ChemoClave¿ Bag Spike with Additive Port, ChemoClave¿; Set, administration, intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. ChemoClave¿ Bag Spike with Additive Port, ChemoClave¿; Set, administration, intravascular
Catalog Number CH3955
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a chemoclave bag spike with additive port, chemoclave reported that when spiking the ifosfamide bag to circle prime, the clave depressed and malfunctioned, and no fluid was able to leave the iv bag into the tubing.Pharmacy re-made the dose due to the spike malfunction, and the same thing happened a second time.The bag spike depressed too far, and no fluid was able to flow from the bag.The event occurred during patient use.There was a delay in therapy.There was patient involvement and no harm.
 
Additional Manufacturer Narrative
The device is not available for evaluation.A supplemental mdr will be submitted if any updates become available.

Brand Name
ChemoClave¿ Bag Spike with Additive Port, ChemoClave¿
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50475541
Report Number9617594-2026-01123
Device Sequence Number13343156
Product Code FPA
UDI-Device Identifier00887709098305
UDI-Public(01)00887709098305(17)310501(10)14971200
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3955
Device Lot Number14971200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown